New Solitons and Periodic Solutions for (2+1)-dimensional Davey-Stewartson Equations


ÇEVİKEL A. C. , Bekir A.

CHINESE JOURNAL OF PHYSICS, vol.51, no.1, pp.1-13, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 51 Issue: 1
  • Publication Date: 2013
  • Doi Number: 10.6122/cjp.51.1
  • Title of Journal : CHINESE JOURNAL OF PHYSICS
  • Page Numbers: pp.1-13

Abstract

In this paper, we find exact solutions for the (2+1)-dimensional Davey-Stewartson (DS) equations. The sine-cosine, tanh-coth, and exp-function methods are used to construct periodic and soliton solutions of these equations. Many new families of exact solutions of the DS equations are successfully obtained. These solutions may be of significant importance for the explanation of some practical physical problems.